I got side effects from finasteride, and I need help.

JAKE12321

Member
My Regimen
Reaction score
4
I started 5 days ago the first 3 days were ok nothing happened now I can't get hard easily and I can't get as hard as before ( probably now 70-90% of what I could before ) and I have a much lower libido, I am pretty sure I am above 20% body fat and I don't work out, do you think if I lost BF and worked out the sides will go away?


also, should I take Cialis or v****? should I get on TRT?

EDIT: i think my libido is back to normal hopefully my erections too.
 
Last edited:

5minutesbeforemiracle

Member
My Regimen
Reaction score
27
should I get on TRT?
Don't jump to extremes so quick...
In some cases, side-effects subside on their own even if you continue taking finasteride.
Also, working out (and losing bodyfat) can help in some cases. If you are high BF% then more of your testosterone gets aromatised to estrogen which could potentially cause side-effects. Sleeping right should also help with testosterone production.
If the side-effects won't cease, try reducing the dose or frequency.
 

1919

Established Member
My Regimen
Reaction score
188
I started 5 days ago the first 3 days were ok nothing happened now I can't get hard easily and I can't get as hard as before and I have a much lower libido, I am pretty sure I am above 20% body fat and I don't work out, do you think if I lost BF and worked out the sides will go away?


also, should I take Cialis or v****? should I get on TRT?
I agree with 5minutesbeforemiracle. Sexual sides are perfectly normal and expected when introducing hormone-altering medication. Sexual side effects should optimally subside within a week or two. Abstaining from p**rn and stress in the meantime can help you gauge your sexual function properly.
In my own experience, libido and sexual function dropped heavily for around 5-7 days and my body soon adjusted. If you do continue to experience side effects I would highly recommend you consider other treatments. For example, topical finasteride is proven to reduce side effects (or eliminate entirely in some cases) while having equivalent efficacy to oral finasteride. In addition, you could lower the dose of finasteride from 1mg to 0.5 mg to 0.25 mg per day. Or even take 0.25mg every other day and still get almost equivalent results to the full dosage.
1614591425010.png

This graph shows that anything beyond ~0.25 mg will hardly change the efficacy of finasteride for you so dont be afraid to change your dosage.
It is best to consult with a doctor on the usage of male enhancement medication because they also have their own side effects if you choose to stay on finasteride while experience side effects (something Id suggest you avoid).
Conclusion: Wait 2 weeks and re-evaluate your plan. Dont be worried, your side effects will most certainly reduce. You still have plenty of options and adjustments that will allow you to use finasteride side effect-free even if they persists in the following weeks.
 
Last edited:

Pls_NW-1

Senior Member
My Regimen
Reaction score
868
Tbh I had kind of a "limp dick syndrome" for the first two weeks on fina... But I think that was just some placebo effect or imaginery effect. Right now I am doing very well, I agree with the fact that sides subside, when the body accumulates to the drug
 

JAKE12321

Member
My Regimen
Reaction score
4
Tbh I had kind of a "limp dick syndrome" for the first two weeks on fina... But I think that was just some placebo effect or imaginery effect. Right now I am doing very well, I agree with the fact that sides subside, when the body accumulates to the drug
ty
 

Rudolphus

Established Member
My Regimen
Reaction score
73
I agree with 5minutesbeforemiracle. Sexual sides are perfectly normal and expected when introducing hormone-altering medication. Sexual side effects should optimally subside within a week or two. Abstaining from p**rn and stress in the meantime can help you gauge your sexual function properly.
In my own experience, libido and sexual function dropped heavily for around 5-7 days and my body soon adjusted. If you do continue to experience side effects I would highly recommend you consider other treatments. For example, topical finasteride is proven to reduce side effects (or eliminate entirely in some cases) while having equivalent efficacy to oral finasteride. In addition, you could lower the dose of finasteride from 1mg to 0.5 mg to 0.25 mg per day. Or even take 0.25mg every other day and still get almost equivalent results to the full dosage.
View attachment 158127
This graph shows that anything beyond ~0.25 mg will hardly change the efficacy of finasteride for you so dont be afraid to change your dosage.
It is best to consult with a doctor on the usage of male enhancement medication because they also have their own side effects if you choose to stay on finasteride while experience side effects (something Id suggest you avoid).
Conclusion: Wait 2 weeks and re-evaluate your plan. Dont be worried, your side effects will most certainly reduce. You still have plenty of options and adjustments that will allow you to use finasteride side effect-free even if they persists in the following weeks.
It is the DHT suppression itself which is the cause of side-effects. Seeing as 0.25mg will suppress virtually the same amount of DHT as 1mg, there's not much point reducing your dosage to 0.25mg. And if you keep reducing your dosage to the point that you no longer have side-effects, it is likely that you won't be suppressing enough DHT to help much with your hair loss. The equation works like this: Reduce dosage = less DHT suppression = less side-effects = less hair gains.

Topical finasteride doesn't have the same proven track record as oral finasteride, and it is generally considered to be less effective. If topical finasteride does work, it might only be because it is going systemic in the first place. Topical dutasteride is actually a better choice than topical finasteride, because dutasteride is a larger molecule, and it is believed that it is less likely to go systemic than finasteride when applied topically, especially when used in certain formulations such as liposomal.
 

JAKE12321

Member
My Regimen
Reaction score
4
yeah i realized they were psychological sides, totally forgot that i wrote that in the post, still i cant get a full erection
 

Templah

Established Member
My Regimen
Reaction score
34
still i cant get a full erection
You know this is only going to get worse with time, you are only 18... Are you sure you need propecia?

If you only have minor crown thinning then that's not worth it man. It will probably take some time till it starts looking like sh*t and then you could still buy time with min+dermaroll and later a hairtransplant. At least wait until puberty is over
 

JAKE12321

Member
My Regimen
Reaction score
4
You know this is only going to get worse with time, you are only 18... Are you sure you need propecia?

If you only have minor crown thinning then that's not worth it man. It will probably take some time till it starts looking like sh*t and then you could still buy time with min+dermaroll and later a hairtransplant. At least wait until puberty is over
yeah I need it my granddad went bald in his early 20s and I have the same hair loss pattern i am nw1.5-2 at 18 already and I'd rather keep my hair


i know it will get worse with time but what else am i supposed to do lol, i will probably start TRT or work on improving my health and lose fat to be more healthy and hopefully I will get rid of the sides

min made me bloated af and i got wrinkels and this didnt help with my body dysmorphia
 

JAKE12321

Member
My Regimen
Reaction score
4
too bad

lol if you do this you will just lose your hair again I assume.

If you're fat stop eating so much starting now.
lost like 20 lbs and still going, I don't think so because I will use dutasteride then and I will also use RU for the increased T also T isnt that bad for hair lots of people use finasteride with trt
 

Mustang

Established Member
My Regimen
Reaction score
313
Get down to 12% body fat
This will decrease your E2 (mine went down from 55 to 25).

Using Finasteride can increase you estrogen which will affect your test levels. You already have less DHT so you need to make up for the less androgens with more Test to have Libido. Cialis can help as well as zinc. Don't drink wine no dairy.

If you still have no libido when slimming down to 12% and eating right then Finasteride is not for you

Just use topical dutasteride man, it's much more effective and far fewer sides at a low dosage spaced out.
 

JAKE12321

Member
My Regimen
Reaction score
4
Get down to 12% body fat
This will decrease your E2 (mine went down from 55 to 25).

Using Finasteride can increase you estrogen which will affect your test levels. You already have less DHT so you need to make up for the less androgens with more Test to have Libido. Cialis can help as well as zinc. Don't drink wine no dairy.

If you still have no libido when slimming down to 12% and eating right then Finasteride is not for you

Just use topical dutasteride man, it's much more effective and far fewer sides at a low dosage spaced out.
ty i will do that, but the sides disappeared lol everything I back to normal now
 
Top